If one were to up their daily dosage of proscar could side effects like loss of libido, morning erections, and loss of sex drive happen right away and then quickly go back to normal a few days later. In other words, can the body adjust to the increased dosage of the drug in a matter of days and all the things I mentioned above return to normal?
In general, higher doses of medication can cause an increase in side effects. I usually do not endorse higher than the recommended dose of finasteride for treating hair loss, which is 1mg a day. A higher dose does not equate to better results.
If you’re taking Proscar, that is already a 5mg tablet, so I am hoping you’re taking a split pill, otherwise you’re already getting way more medication daily than necessary. Propecia is 1mg finasteride (for hair loss), Proscar is 5mg finasteride (for prostate). In any case, talk to your prescribing doctor about any changes in dosing.
With respect to your body adjusting for changes in dosage, it is not so specific and everyone’s response is different. I have no way to know how your body will respond to a medication increase.